MAUDE Adverse Event Report: DeRoyal Industries, Inc. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT

DeRoyal Industries, Inc. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080408
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
FOLEY CATHETER, 400 SERIES 8 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50073941
Report Number2320762-2026-00010
Device Sequence Number10216886
Product Code EYC
UDI-Device Identifier00749756045803
UDI-Public00749756045803
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080408
Device Lot Number62235534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown